# SDR SWAA2018052922334

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 19,786 hours, 8,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER  MISSING AT ROW 15.  INSTALLED COVER IAW AMM.
